09 408 0851

Nurofen Cold And Flu PE Tablets 24

Be the first to review this product

Availability: In stock

$20.50
OR

Quick Overview

Nurofen Cold And Flu PE Tablets 24
  • Description

    Nurofen Cold & Flu PE provides fast effective temporary relief of the major symptons associated with cold and flu without causing drowsiness including

    • Headache
    •  Sore Throat
    • Sinus Pain
    • Body Aches & Pains
    • Runny Nose
    • Blocked Nose
    • Fever

    Active Ingredients:

    Ibuprofen 200mg, phenylephrine hydrochloride 5mg.


    Medicines have benefits and some may have risks. Always read the label carefully and use strictly as directed. If symptoms continue or you have side effects consult your pharmacist or doctor immediately.